Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/16419
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Squamate phylogeny, taxon sampling, and data congruence
Author: Lee, M.
Citation: Organisms, Diversity and Evolution, 2005; 5(1):25-45
Publisher: Elsevier GmbH, Urban & Fischer Verlag
Issue Date: 2005
ISSN: 1439-6092
1618-1077
Keywords: Squamata; Snakes; Amphisbaenians; Dibamids; Partitioned branch support; Character congruence
Description: http://www.elsevier.com/wps/find/journaldescription.cws_home/701789/description#description
RMID: 0020050454
DOI: 10.1016/j.ode.2004.05.003
Appears in Collections:Earth and Environmental Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.